# SDR AUS20031065

- Difficulty date: October 22, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Overheated
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT WING BODY OVERHEAT LIGHT ILLUMINATED. LIMITED INFORMATION PROVIDED.
